Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 33, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2008, 6:24 PM EDT for Lancaster County, Pennsylvania. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2008, 6:24 PM EDT (22:24 UTC)
- Expired
- Jun 10, 2008, 7:30 PM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Philadelphia radar (KDIX), 138 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:30 PM EDT | HAIL 1.75 | Leola, PA | |
| Jun 10, 6:40 PM EDT | HAIL 0.88 | 5 Se New Holland, PA | |
| Jun 10, 7:40 PM EDT | TSTM WND DMG | 2 N Terre Hill, PA | SPOTTER AT FIVE POINTVILLE ABOUT 2 MILES NORTH OF TERRE HILL REPORTED WIND GUST OF 60 MPH. NUMEROUS TREES AND WIRES WERE DOWN IN TERRE HILL ON ROUTE 897 5 MILES NORTH OF ROUTE 322. |
| Jun 10, 7:40 PM EDT | TSTM WND DMG | Terre Hill, PA | SPOTTER AT FIVE POINTVILLE ABOUT 2 MILES NORTH OF TERRE HILL REPORTED WIND GUST OF 60 MPH. NUMEROUS TREES AND WIRES WERE DOWN IN TERRE HILL ON ROUTE 897 5 MILES NORTH OF ROUTE 322. LARGE TREE FELL ON HOUSE AND CAUSED STRUCTURAL DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:54 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1286 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 102224
SVRCTP
PAC071-102330-
/O.NEW.KCTP.SV.W.0033.080610T2224Z-080610T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEOLA...AND MOVING NORTHEAST AT 21 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EPHRATA AROUND 630 PM EDT...
NEW HOLLAND AROUND 635 PM EDT...
REAMSTOWN AND DENVER AROUND 640 PM EDT...
TERRE HILL AROUND 645 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 275 AND 295.
THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING QUARTER SIZED
HAIL AT MILLERSVILLE UNIVERSITY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS PUT YOUR AUTOMOBILES INTO A
CARPORT OR GARAGE.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4011 7593 4005 7594 4004 7595 3994 7620
4017 7638 4032 7615 4016 7591 4014 7589
4013 7590
TIME...MOT...LOC 2223Z 241DEG 18KT 4008 7615
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:18 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 10, 3:18 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 318 PM EDT TUE JUN 10 2008 .SYNOPSIS... OUR EARLY SEASON BOUT WITH MID SUMMER HEAT AND HUMIDITY FROM THE PAST SEVERAL DAYS WILL BE RELIEVED BY THE PASSAGE OF A COLD FRONT THIS AFTERNOON AND EVENING. STRONG TO SEVERE THUNDERSTORMS MAY ACCOMPANY THE FRONT...WITH POTENTIALLY DAMAGING WINDS AND LARGE HAIL POSSIBLE. FAIR WARM CONDITIONS ARE THEN EXPECTED THROUGH LATE WEEK WITH PLEASANT TEMPERATURES AND LOWER HUMIDITY. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #501 IN EFFECT UNTIL 10 PM LOCAL TIME FOR MUCH OF CENTRAL AND EASTERN PENN. UPDATE JUST RELEASED TO FINE TUNE POPS/TIMING FOR THIS AFTERNOON. LINE OF TSTORMS BEGINNING TO DEVELOP AND FILL IN OVER FAR E OH AT 17Z FOLLOWED BY A COOL FRONT. AS THIS TRACKS TO THE NE...CONVECTION WILL BEGIN TO AFFECT OUR CWA IN THE NEXT SEVERAL HOURS. CAPES INCREASE FROM W TO E ACROSS CWA. COMBINED WITH DECENT SPEED SHEAR AND ADDED LIFT NEAR FRONTAL BOUNDARY...MODERATE RISK FOR MY EASTERN HALF LOOKS JUSTIFIED. ANTICIPATE A LINE OF STRENGTHENING TSTORMS TO MOVE THROUGH LATER THIS AFTERNOON WITH STRONG WINDS BEING THE PRIMARY THREAT...ALTHOUGH SOME HAIL COULD ALSO BE MIXED IN. BETTER CHANCE FOR HAIL WILL BE IN THE MID/LOWER SUSQ VALLEY AS SINGLE CELL STORMS SHOULD FORM AHEAD OF APPROACHING LINE LATE THIS AFTERNOON ALONG THE LEE TROUGH JUST EAST OF THE MTNS. CAPES IN THIS REGION WILL BE THE HIGHEST AND STAND-ALONE STORMS THAT DEVELOP IN THIS REGION WILL HAVE TO BE WATCHED CLOSELY. SHOWERS/TSTORMS WILL RAPIDLY DECREASE TONIGHT AS FRONTAL BOUNDARY PUSHES EASTWARD. && .SHORT TERM /10 PM THIS EVENING THROUGH THURSDAY NIGHT/... TAPERED POPS OFF FROM WEST TO EAST EARLY TNT AS THE CLD FNT TRAVERSES THE STATE...WITH NO PCPN MENTIONED AFT 06Z. CLOUDS WILL DECREASE AND COOLER/DRIER AIR WILL BEGIN TO WORK INTO THE REGION OVERNIGHT WITH LOW TEMPERATURE READINGS MORE IN-LINE WITH CLIMATOLOGY...RANGING FROM THE LOW 50S ACROSS THE NW MTNS TO THE LOW/MID 60S OVER THE LWR SUSQ RVR VLY. WITH WATER TEMPS RUNNING IN THE LOW 70S...A 20+ DEG TEMP/WATER SPREAD MAY PROMOTE PATCHY FOG OVER THE NCENT MTNS. HIGH PRES BUILDING IN FROM THE GREAT LAKES WILL PROVIDE DRY/TRANQUIL WEATHER WED-THUR. XPECT A BRIEF BREAK IN THE HOT/HUMID CONDITIONS AS DEWPOINTS PULL BACK INTO THE 50S. THE 10/12Z GEFS CONTINUES TO SHOW ANOMALOUS RIDGING BECOMING RE-ESTABLISHED BY THE END OF THE WORK WEEK. && .LONG TERM /FRIDAY THROUGH TUESDAY/... THE GFS ENSEMBLE /GEFS/ SHOWS A FNTL SYS AFFECTING THE REGION SOMETIME IN THE FRI-SAT TIMEFRAME...WITH UNCERTAINTY WITH REGARD TO THE EXACT TIMING. THIS SYS WILL PROVIDE THE NEXT CHC FOR WDSPRD PCPN WHICH IS SUPPORTED BY THE GEFS PLUME DIAGRAMS AND PLANE VIEW PROBABILITY CHARTS. A SECOND FNT WILL LKLY MOVE ACROSS THE REGION EARLY NEXT WEEK...WITH A GENERAL COOLING TREND IN STORE FOR MUCH OF THE MID ATLC REGION. THIS CONTINUES TO BE SUPPORTED BY BLW NORMAL HEIGHTS FCST BY THE GEFS. BETTER THAN AVERAGE CONFIDENCE EXISTS IN THE LARGE SCALE PATTERN EVOLUTION INTO AN ERN MEAN TROF BY NEXT TUE. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... PRETTY QUIET AT 18Z ACROSS CWA...BUT A BUSY LATE AFTERNOON/EVENING IN STORE AS SHOWERS/TSTORMS AFFECT CENTRAL PA. A DEVELOPING LINE JUST AHEAD OF AN APPROACHING COLD FRONT IN E OH/W PA WILL CONTINUE TO FILL IN AND MOVE ACROSS CWA THROUGH 00Z. EXPECT A PERIOD OF REDUCED CIG/VSBYS AS THIS LINE PASSES ALONG WITH GUSTY SW WINDS. ADDITIONAL SCATTERED ACTIVITY MAY ACCOMPANY FROPA. ALSO...SINGLE CELL CONVECTION WILL DEVELOP IN THE MID/LOWER SUSQ VALLEY AS CAP ERODES LATE THIS AFTERNOON. WILL SEE LOCALIZED STRONG STORMS WITH REDUCTIONS. ACTIVITY SHOULD RAPIDLY DIMINISH EARLY THIS EVENING AS FRONT MOVES EAST...USHERING IN A STRETCH OF GOOD FLYING WX FOR MID/LATE WEEK. ANOTHER COLD IS FCST TO SWEEP THRU THE STATE ON SATURDAY...LIKELY ACCOMPANIED BY A ROUND OF SHWRS/TSTMS WITH REDUCED CIGS/VSBYS. && .CLIMATE... RECORD HIGH TEMPERATURES FOR 6/10/08 AT SELECTED CENTRAL PA LOCATIONS. 6/10 WILLIAMSPORT 93 IN 1914/1991 HARRISBURG 96 IN 1984 STATE COLLEGE 90 IN 1984 ALTOONA 92 IN 1984 BRADFORD 85 IN 1984 && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/RXR NEAR TERM...RXR SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...RXR CLIMATE...STEINBUGL
Hazardous weather outlook, Jun 10, 3:02 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EDT TUE JUN 10 2008 PAZ004>006-010-011-017-024-033-111915- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 302 PM EDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL CROSS CENTRAL PENNSYLVANIA THIS AFTERNOON AND EVENING. THE FRONT WILL MOVE INTO A VERY WARM AND UNSTABLE AIR MASS...COMBINED WITH FAVORABLE SPEED AND DIRECTIONAL WIND SHEAR ALOFT. AS A RESULT...A LINE OF STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THROUGH THE LATE AFTERNOON HOURS. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PREDOMINANT SEVERE WEATHER THREATS...WITH HEAVY RAINFALL AND FREQUENT LIGHTNING ACCOMPANYING ANY THUNDERSTORMS AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-111915- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 302 PM EDT TUE JUN 10 2008 ...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jun 10, 3:40 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 340 PM EDT TUE JUN 10 2008 PAZ033-034-102015- BEDFORD-SOMERSET- 340 PM EDT TUE JUN 10 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET AND WEST CENTRAL BEDFORD COUNTIES... AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 14 MILES SOUTHWEST OF SOMERSET...MOVING NORTHEAST AT 44 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CASSELMAN AROUND 345 PM AND BERLIN AROUND 400 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 110 AND 135. FORECASTER: LA CORTE
Special weather statement, Jun 10, 4:46 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 446 PM EDT TUE JUN 10 2008 PAZ004-005-102130- MCKEAN-WARREN- 446 PM EDT TUE JUN 10 2008 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN AND NORTHWESTERN MCKEAN COUNTIES... AT 439 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 2 MILES SOUTHEAST OF WARREN...MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MARSHBURG AROUND 500 PM...LEWIS RUN AROUND 510 PM AND BRADFORD AROUND 515 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...ROUTE 219...STATE ROAD 59. FORECASTER: RXR
Local storm report, Jun 10, 5:05 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/10/2008 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN IN THE TOWN OF
BEDFORD.
&&
MACHSpecial weather statement, Jun 10, 5:06 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 506 PM EDT TUE JUN 10 2008 PAZ024-025-033-102130- BLAIR-CAMBRIA-SOMERSET- 506 PM EDT TUE JUN 10 2008 ...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...SOMERSET AND SOUTHWESTERN BLAIR COUNTIES... AT 502 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES NORTH OF NANTY-GLO TO 13 MILES SOUTHEAST OF CONNELLSVILLE...MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR FERNDALE AROUND 515 PM...SOUTH FORK AROUND 520 PM...PORTAGE AROUND 525 PM AND CASSANDRA AROUND 530 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 123...I-99 BETWEEN MILE MARKERS 26 AND 38. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 422...STATE ROAD 56. FORECASTER: BEACHLER
Special weather statement, Jun 10, 6:07 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 607 PM EDT TUE JUN 10 2008 PAZ017-102245- CLEARFIELD- 607 PM EDT TUE JUN 10 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLEARFIELD COUNTY... AT 606 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 8 MILES SOUTH OF DUBOIS...MOVING EAST AT 45 MPH. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CURWENSVILLE AROUND 620 PM...CLEARFIELD AROUND 625 PM...WOODLAND AROUND 630 PM...WALLACETON AROUND 635 PM AND LECONTES MILLS AROUND 640 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 106 AND 135. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE 219...ROUTE 322. FORECASTER: BEACHLER
Local storm report, Jun 10, 6:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/10/2008 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN IN THE TOWN OF
BEDFORD.
0550 PM HAIL MILLERSVILLE 40.00N 76.35W
06/10/2008 M1.00 INCH LANCASTER PA TRAINED SPOTTER
TRAINED SPOTTER REPORT AT MILLERVILLE UNIVERSITY.
0550 PM TSTM WND DMG 2 WSW BLAIN 40.33N 77.55W
06/10/2008 PERRY PA TRAINED SPOTTER
RETIRED NWS EMPLOYEE ESTIMATED WIND GUST AT 60 MPH 1 MILE
WEST OF NEW GERMANTOWN ON ROUTE 274.
0555 PM HAIL LANCASTER 40.04N 76.30W
06/10/2008 M1.00 INCH LANCASTER PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS HAIL REPORTS ACROSS
LANCASTER COUNTY RANGING IN SIZE FROM PEA SIZE TO QUARTER
SIZE.
&&
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Somerset | 54 min |
| Jun 10, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 59 min |
| Jun 10, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 44 min |
| Jun 10, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 56 min |
| Jun 10, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 62 min |
| Jun 10, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 53 min |
| Jun 10, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 54 min |
| Jun 10, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Mifflin, Northumberland, Snyder, Union | 64 min |
| Jun 10, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton, Perry | 61 min |
| Jun 10, 5:31 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 59 min |
| Jun 10, 5:52 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| Jun 10, 6:01 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 59 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 64 min |
| Jun 10, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.